Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/121662
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Fuzzy adaptive control of a class of nonlinear systems with unmodeled dynamics
Author: Shen, Q.
Shi, P.
Wang, S.
Shi, Y.
Citation: International Journal of Adaptive Control and Signal Processing, 2019; 33(4):712-730
Publisher: Wiley
Issue Date: 2019
ISSN: 0890-6327
1099-1115
Statement of
Responsibility: 
Qikun Shen, Peng Shi, Shuoyu Wang, Yan Shi
Abstract: This paper investigates the tracking control problem for a class of pure‐feedback systems with unmodeled dynamics. The useful properties of the fuzzy basis functions and membership are explored to be used for stability analysis, and an alternative Lyapunov function depending on both control input and system state is utilized. Then, an adaptive fuzzy controller is designed to ensure that the tracking error is within a small adjustable neighborhood of the origin, where some conventional assumptions imposed on the unmodeled dynamics have been relaxed. Finally, simulation results are given to validate the theoretical results.
Keywords: Adaptive control; fuzzy control; unmodeled dynamics
Rights: © 2019 John Wiley & Sons, Ltd.
DOI: 10.1002/acs.2980
Grant ID: http://purl.org/au-research/grants/arc/DP140102180
http://purl.org/au-research/grants/arc/LP140100471
http://purl.org/au-research/grants/arc/LE150100079
Appears in Collections:Aurora harvest 8
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.